| Model Number |
1002717 |
| Medical Device Problem Codes |
Charging Problem (2892); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump's usb port was bent resulting in difficulties charging the pump.There was no adverse impact to the customer¿s blood glucose level.The customer reverted to an alternate method insulin therapy.